# SDR MALA000418

- Difficulty date: June 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO DOOR DENTED IN THE SEAL ATTACHMENT AREA ON THE LOWER AFT CORNER.  MAINTENANCE MEASURED DENT AND FOUND TO FALL WITHIN AREA 2 LIMITS DEPTH IS APPROX .065 AND DIA IS .45.  NDT PERFFVNDT006EC AND 004UT BOND TEST NO DELAM AND NO CRACKS NOTED.  DENTS ACCEPTABLE IAW SAAB DOC 72SDS2603.
